# SDR UALA2013061804221

- Difficulty date: June 17, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 38,195 hours, 16,693 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT APPEARS TO BE IMPROPERLY INSTALLED.   REPOSITIONED EMERGENCY EXIT LIGHT COVER.
